دانلود مقاله ISI انگلیسی شماره 7624
عنوان فارسی مقاله

تئوری بازی حداقل ـ حداکثر و معادلات دیفرانسیل غیراستاندارد Riccati برای معادلات هذلولی مانند

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
7624 2012 20 صفحه PDF سفارش دهید 16030 کلمه
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Min–max game theory and nonstandard differential Riccati equations for abstract hyperbolic-like equations ☆
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Nonlinear Analysis: Theory, Methods & Applications, Volume 75, Issue 3, February 2012, Pages 1572–1591

کلمات کلیدی
- تئوری بازی حداقل - حداکثر - معادلات غیر استاندارد - پویایی هذلولوی -
پیش نمایش مقاله
پیش نمایش مقاله تئوری بازی حداقل ـ حداکثر و معادلات دیفرانسیل غیراستاندارد Riccati برای معادلات هذلولی مانند

چکیده انگلیسی

We consider the abstract dynamical framework of Lasiecka and Triggiani (2000) [1, Chapter 9], which models a large variety of mixed PDE problems (see specific classes in the Introduction) with boundary or point control, all defined on a smooth, bounded domain Ω⊂RnΩ⊂Rn, nn arbitrary. This means that the input →→ solution map is bounded on natural function spaces. We then study min–max game theory problem over a finite time horizon. The solution is expressed in terms of a (positive, self-adjoint) time-dependent Riccati operator, solution of a non-standard differential Riccati equation, which expresses the optimal qualities in pointwise feedback form. In concrete PDE problems, both control and deterministic disturbance may be applied on the boundary, or as a Dirac measure at a point. The observation operator has some smoothing properties.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.